# SDR FDEA200903180949

- Difficulty date: March 18, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53833366206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER P 37LT, C 39/40 REPAIR PERFORMED BY BLEND OUT THE CORROSION, NDT FOR CRACK FREE CONDITION IAW RAS 70517791/007/2008 ISS A, APPROVED BY EA 6-5310-120190.
